MAUDE Adverse Event Report: Beckman Coulter, Inc AU5800 Clinical Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use

Beckman Coulter, Inc AU5800 Clinical Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Model Number AU5800-20 CHEMISTRY ANALYZER AU5800 Automation Ready
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The beckman field service engineer (fse) sustained a fingernail injury during the de-installation of the au5800 analyzer.The fse sought medical attention at the emergency room, where cefprozil was prescribed to treat the damaged nail.The fse was wearing gloves at the time of the incident.The fse was able to return to work the following day without any restrictions.There was no death associated with this event.
 
Additional Manufacturer Narrative
There was no evidence of an analyzer malfunction for this event.The fse reported an injury while performing the de-installation.The fse indicated while lifting a floor panel, it detached and fell onto the fse¿s finger.The fse received medication and returned to work the next day without any restriction.Based on the available information, the cause was an accidental injury.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).

Brand Name
AU5800 Clinical Chemistry Analyzer
Common Device Name
Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Manufacturer (Section D)
Beckman Coulter, Inc
250 s. kraemer blvd.
brea CA 92821 -800
Manufacturer (Section G)
Beckman Coulter Mishima K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50024556
Report Number9612296-2026-00285
Device Sequence Number10540144
Product Code JJE
UDI-Device Identifier14987666543023
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAU5800-20 CHEMISTRY ANALYZER AU5800 Automation Ready
Device Catalogue NumberB96698
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown